# SDR ASAA0853688

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 6,605 hours, 1,986 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Activated
- Location: Apu Oil Filter
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED BUTTON ON APU OIL FILTER INDICATOR HAS EXTENDED ACCOMPLISHED OIL FILTER INDICATOR SERVICING.  REF AMM TASK 49 91 13 PB 301.
